i been on methadone 5yrs for cronic pain..the pain is there still..but the methadone is causing me alot of illness..im also bipolar 1 among others..i have fear of mixing the meds with methadone..i was at a high dose of 160 mgs aday when waffers were around..i detoxed from 160 aday to 20 mgs..went CT..
now im on 10 mgs aday i want to just go off ct again..will the 10 be as bad as the 20 mgs was??..i went down 5 mgs in Feb,,i never got to dope sick..just couldnt sleep..and heart racing..i have benzos to get me threw the anxtys..i been having contraption so bad thjat my doc said i have tpo let it go..i was in the er yesterday...i havent went poo for 7 days..i wasent impacted but full..they put me on miralax its helping....
i need to take my physc meds..but my pains will still be there...lower lumbar and facet,,both knees..im in pain with the methadone..im only on 10 mgs.. i thought about just dropping 5 mgs..but really i need to get off...like i say i did this 2 times..pain docter talked me into it last time..
so im wondering if i get threw the phiscal withdralws..will the new meds help mt mental status,,wile the mental status off the methadone?? kinda like robbing perter to pay pall
cuz the last time i went off the 20 mgs i went 45 days..i felt like a zombie about a week..no motivation at all....so let me know if the mental part of withdralws..will mess up a med for bipolar the med is lamictail... thanks james